English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Algebras of higher operads as enriched categories

MPS-Authors
/persons/resource/persons234925

Batanin,  Michael A.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236431

Weber,  Mark
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

batanin_algebras_oa_2011.pdf
(Any fulltext), 393KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Batanin, M. A., & Weber, M. (2011). Algebras of higher operads as enriched categories. Applied Categorical Structures, 19(1), 93-135. doi:10.1007/s10485-008-9179-7.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2230-F
Abstract
There is no abstract available